Communications in Analysis and Geometry

Volume 12 (2004)

Number 3

Quasiconvex Foliations and Asymptotically Flat Metrics of Non-negative Scalar Curvature

Pages: 511 – 551

DOI: http://dx.doi.org/10.4310/CAG.2004.v12.n3.a2

Authors

Brian Smith

Gilbert Weinstein

Abstract

We prove that a broad subset of the space of asymptotically flat Riemannian metrics of nonnegative scalar curvature on R3 is connected using a new method for prescribing scalar curvature that generalizes a method developed by Bartnik for quasi-spherical metrics.

Full Text (PDF format)